MAUDE Adverse Event Report: DORNOCH EVAC STATION; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED

DORNOCH EVAC STATION; APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Model Number N/A
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event has been recorded by zimmer biomet under (b)(4).Review of the most recent repair record determined the flow sensor wires were damaged.The flow sensor was replaced and resolved the reported issue.Root cause: the flow sensor records whether or not bleach and enzyme are being dispensed correctly during cleaning cycles.A flow sensor malfunction can occur before, during, or after regular cart usage; the circuit board on the flow sensor can become overcharged or fail by other means, and cause electrical malfunction, causing incorrect chemical flow readings.This error can also cause the unit to erroneously read and report that the bleach and enzyme containers are empty.Due to a range of external (non-design / non-manufacturing related) variables potentially impacting the component, identifying definitive causes for each flow sensor failure is generally not possible.
 
Event or Problem Description
It was reported that the evac was giving bleach and enzyme empty errors when not empty.Flow sensor not functioning during cleaning.There was no harm or delay.Investigation showed damaged wires and photo showed they were exposed.No adverse event was reported as a result of this malfunction.

Brand Name
EVAC STATION
Common Device Name
APPARATUS, SUCTION, WARD USE, PORTABLE, AC-POWERED
Manufacturer (Section D)
DORNOCH
200 northwest parkway
riverside MO 64150
MDR Report Key11752754
Report Number0001954182-2021-00022
Device Sequence Number19894648
Product Code JCX
UDI-Device Identifier00889024466012
UDI-Public(01)00889024466012
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00514010900
Device Lot Number0040726
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1